# SDR AT0000008

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- Engine: Pwa JT8D*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D9A
- Condition: Fod
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: C, J
- Precautionary procedure: E

## Discrepancy

ON CLIMB-OUT, NOISE AND VIBRATION WERE NOTED FROM NUMBER 2 ENGINE.  NR 2 ENGINE SHUT DOWN, AIRCRAFT RETURNED FOR LANDING.  REMOVED AND REPLACED NR 2 ENGINE AND CONFIRMED BIRD STRIKE.
